Amiodarone-Induced Keratopathy: Full-Thickness Corneal InvolvementErdurmus, Mesut M.D.; Selcoki, Yusuf M.D.; Yagci, Ramazan M.D.; Hepsen, Ibrahim F. M.D.Eye & Contact Lens: Science & Clinical Practice: March 2008 - Volume 34 - Issue 2 - p 131-132 doi: 10.1097/ICL.0b013e31814934c0 Case Report Buy Abstract Author InformationAuthors Article MetricsMetrics Purpose. To report a case of amiodarone-induced keratopathy involving the entire cornea, including the endothelium. Methods. Clinical case description and documentation with confocal laser scanning microscopy using the Heidelberg Retinal Tomography II (HRT II). Results. A 65 year-old man with a history of blurred vision and seeing halos around lights had been treated with amiodarone for 6 years. Best-corrected visual acuity was 20/25 in each eye. Slitlamp examination of both eyes showed a bilateral, symmetric, whorllike pattern of brown deposits in the inferocentral corneal epithelium. Diffuse and fine deposits resembling keratic precipitates in the central part of the endothelial face were also detected. Examination of the lens, optic nerve, and fundus in each eye did not show any abnormalities that could be attributed to the amiodarone therapy. Severe endothelial deposition was documented with the confocal laser scanning microscope of the HRT II. Conclusions. Amiodarone-induced keratopathy with confluent and diffuse endothelial deposition is rare, and it may be indicative of a more severe toxicity associated with amiodarone. From the Departments of Ophthalmology (M.E., R.Y., I.F.H.) and Cardiology (Y.S.), Fatih University Medical School, Ankara, Turkey. The authors have no financial interest in any of the products mentioned in the manuscript. Address correspondence and reprint requests to Dr. M. Erdurmus, Department of Ophthalmology, Fatih University Medical School, Alparslan Turkes Cad No: 57, 06510 Emek, Ankara, Turkey; e-mail: firstname.lastname@example.org Accepted June 27, 2007. © 2008 Lippincott Williams & Wilkins, Inc.